RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 9, Pages 1586–1587 (Mi de8824)  

This article is cited in 3 scientific papers (total in 4 papers)

Short Communications

Control of distributed systems of elliptic type with discontinuous nonlinearities

V. N. Pavlenko

Chelyabinsk State University

Full text: PDF file (240 kB)

Bibliographic databases:
UDC: 517.956
Received: 04.08.1994

Citation: V. N. Pavlenko, “Control of distributed systems of elliptic type with discontinuous nonlinearities”, Differ. Uravn., 31:9 (1995), 1586–1587

Citation in format AMSBIB
\Bibitem{Pav95}
\by V.~N.~Pavlenko
\paper Control of distributed systems of elliptic type with discontinuous nonlinearities
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 9
\pages 1586--1587
\mathnet{http://mi.mathnet.ru/de8824}
\zmath{https://zbmath.org/?q=an:0863.49004}


Linking options:
  • http://mi.mathnet.ru/eng/de8824
  • http://mi.mathnet.ru/eng/de/v31/i9/p1586

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Pavlenko, V. V. Vinokur, “Resonance boundary value problems for elliptic-type equations with discontinuous nonlinearities”, Russian Math. (Iz. VUZ), 45:5 (2001), 40–55  mathnet  mathscinet  zmath
    2. V. N. Pavlenko, L. B. Kozhaeva, “Upravlenie ellipticheskimi rezonansnymi sistemami s razryvnymi nelineinostyami”, Vestnik ChelGU, 2002, no. 6, 147–154  mathnet
    3. D. K. Potapov, “Upravlenie spektralnymi zadachami dlya uravnenii s razryvnymi operatorami”, Tr. IMM UrO RAN, 17, no. 1, 2011, 190–200  mathnet  elib
    4. S. M. Voronin, S. F. Dolbeeva, O. N. Dementev, A. A. Ershov, M. G. Lepchinskii, S. V. Matveev, N. B. Medvedeva, D. K. Potapov, E. A. Rozhdestvenskaya, E. A. Sbrodova, I. M. Sokolinskaya, A. A. Solovev, V. I. Ukhobotov, V. E. Fedorov, “K 70-letiyu professora Vyacheslava Nikolaevicha Pavlenko”, Chelyab. fiz.-matem. zhurn., 2:4 (2017), 383–387  mathnet  elib
  • Number of views:
    This page:50
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019